# SDR SIMA20120503013

- Difficulty date: May 3, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 19,492 hours, 16,204 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FOUND THE EMERGENCY LIGHT STRIP WIRES PULLED/BROKEN AT FERRULE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESOLDERED LEFT NR 1 EMERGENCY LIGHT WIRES REFERENCING EMB 145 SWPM 20-30-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
